# SDR AALA202410176034

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,160 hours, 36,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING J/C 26L00005005 FOUND OVER WING EXIT EMERGENCYLIGHTS OUT ADJACENT TO DOORS AND ABOVE AFT L2 DOOR EMERGENCY EXIT LIGHT OUT. RE-SECURED  CONNECTOR ON L2 OVERHEAD LIGHT.
